Journal of Modern Dynamics (JMD)

Local rigidity of homogeneous actions of parabolic subgroups of rank-one Lie groups

Pages: 191 - 201, Volume 9, 2015      doi:10.3934/jmd.2015.9.191

       Abstract        References        Full Text (171.4K)       Related Articles       

Masayuki Asaoka - Department of Mathematics, Kyoto University, Kitashirakawa Oiwakecho, Sakyo, 606-8602 Kyoto, Japan (email)

Abstract: We show the local rigidity of the standard action of the Borel subgroup of $SO_+(n,1)$ on a cocompact quotient of $SO_+(n,1)$ for $n \geq 3$.

Keywords:  Rigidity of group actions.
Mathematics Subject Classification:  Primary: 37C85.

Received: October 2014;      Revised: June 2015;      Available Online: September 2015.